# SDR P2EA99140

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645125
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT WING NR 1 SPOILER WAS FOUND WITH DELAMINATION.  REPAIRED SPOILER P/N 65-46451-25 PER EO COO-CMP-3-57-213-99, DATED APR 5, 1999.  ASSIGNED SERIAL NUMBER VAG-6 TO SPOILER PART NR 65-46451-25.  REPLACED UPPER AND LOWER SKIN AND HONEYCOMB.  (M)
